EconPapers    
Economics at your fingertips  
 

Some New Identities for the Generalized Fibonacci Polynomials by the Q(x) Matrix

Chung-Chuan Chen and Lin-Ling Huang

Journal of Mathematics Research, 2021, vol. 13, issue 2, 21

Abstract: We obtain some new identities for the generalized Fibonacci polynomial by a new approach, namely, the Q(x) matrix. These identities including the Cassini type identity and Honsberger type formula can be applied to some polynomial sequences such as Fibonacci polynomials, Lucas polynomials, Pell polynomials, Pell-Lucas polynomials and so on, which generalize the previous results in references.

JEL-codes: R00 Z0 (search for similar items in EconPapers)
Date: 2021
References: View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://www.ccsenet.org/journal/index.php/jmr/article/download/0/0/44871/47469 (application/pdf)
http://www.ccsenet.org/journal/index.php/jmr/article/view/0/44871 (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ibn:jmrjnl:v:13:y:2021:i:2:p:21

Access Statistics for this article

More articles in Journal of Mathematics Research from Canadian Center of Science and Education Contact information at EDIRC.
Bibliographic data for series maintained by Canadian Center of Science and Education ().

 
Page updated 2021-04-24
Handle: RePEc:ibn:jmrjnl:v:13:y:2021:i:2:p:21